# SDR UALA2012091805248

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 65,570 hours, 24,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER CHORD CORRODED, STA 365 RBL 0 TO RBL 62.  MAJOR REPAIR ACCOMPLISHED: CORROSION FOUND TO BE OUT OF SRM LIMITS.  FABRICATE & INSTALLED UPPER CHORD T-CAP AT STA 365 LBL 11 TO RBL 69 PER SRM 53-00-51 REPAIR 3 FIG 201 SH 1 THRU 6.  THE REPAIR MADE TO CABIN FLOOR T-CAP AT STA 365 LBL 11 TO RBL 69 REF NR 44608 IS CATEGORY A PERMANENT REPAIR PER SRM 53-00-51 REPAIR 3 PG 202.
